Parkinson’s Medications

Question:
 
My meds were changed recently from Mirapex 1 mg.4 x per day
and Stalevo  100 mg. 5 -6 x per day as needed.
Now I take stalevo, sinemet, and Activet on rising,
then 16 mg of Repex in the mid morning.  Then I might
need another 2 doses of stalevo and one more dose of
Sinemet before bed. 

I don’t feel all that great in fact I have a much worse
time being off in the morning, hard and very depressed
at the same time.
 
any thoughts??
 
Response:
 
It is really inappropriate for me to comment on your
medications since I am not a medical doctor. I am not
qualified to make suggestions with regard to medications
or dosages. Most medications do have serious side effects
which could possibly account for why you are feeling so poorly.
 
I strongly suggest you have a nutritional consultation done.
Click on the link below to hear an interview with Randy
Mentzer who talks about some of the issues with drug interactions
and nutrient depletions when multiple medications are taken.
Randy explains that when 5 medications are taken, there is
almost a 100% chance of drug interactions and/or depletions. 

http://www.instantteleseminar.com/Default.asp?eventid=4225818
 
Randy offers long distance consultations. My personal 
suggestion is to use him. He is a pharmacist and a nutritional
counselor. Randy is the most gifted person I know in this area.
Believe me, it took me a long time to find a person with Randy’s
ability to look at the big picture.  He is incredible.   

Most importantly, consult with someone you trust about
possible drug interactions and nutrient depletions. It obviously
does not have to be Randy. 
 
All the best
 
Robert Rodgers, Ph.D.
Parkinsons Recovery

© 2008 Parkinsons Recovery

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.